# SDR 05FDEA01157

- Difficulty date: April 28, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 43,456 hours, 9,970 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 683L213G04
- Part serial: R591085
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, LEFT THRUST REVERSER COWL, UPPER TORQUE BOX FORWARD FRAME CHAMPFER FOUND CRACKED P/N 683L213G04 S/N R591-085.  REPAIRED PER DRAWING SRZ-78-002.
